Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 51, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 24, 2011, 1:35 PM CDT for Conway County, Pope County, Van Buren County, Arkansas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2011, 1:35 PM CDT (18:35 UTC)
- Expired
- Apr 24, 2011, 2:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Conway County, AR, Pope County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 82 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 2:17 PM CDT | HAIL 1.5 | Jerusalem, AR | EMERGENCY MANAGER REPORTED PING PONG BALL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 12:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
722 WFUS54 KLZK 241835 TORLZK ARC029-115-141-241915- /O.NEW.KLZK.TO.W.0051.110424T1835Z-110424T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 135 PM CDT SUN APR 24 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS... CENTRAL POPE COUNTY IN CENTRAL ARKANSAS... NORTHERN CONWAY COUNTY IN CENTRAL ARKANSAS... * UNTIL 215 PM CDT * AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 7 MILES EAST OF DOVER...OR 10 MILES NORTHEAST OF RUSSELLVILLE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 25 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... LANTY... JERUSALEM... HECTOR... CLEVELAND... CLAUDE... BROCK CREEK LAKE... BLICK... SCOTTSVILLE... SCOTLAND... GUM LOG... ECONOMY... COGLESVILLE... CENTER RIDGE... BEVERAGE TOWN... APPLETON... WILLS MTN... WILDCAT MTN... WHITE OAK MTN... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3560 9258 3536 9249 3527 9306 3544 9311 TIME...MOT...LOC 1835Z 251DEG 22KT 3538 9297 $$ 44
1 follow-up statement
532 WWUS54 KLZK 241850 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 150 PM CDT SUN APR 24 2011 ARC029-115-141-241915- /O.CON.KLZK.TO.W.0051.000000T0000Z-110424T1915Z/ CONWAY AR-POPE AR-VAN BUREN AR- 150 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL VAN BUREN... EAST CENTRAL POPE AND NORTHERN CONWAY COUNTIES UNTIL 215 PM CDT... AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 2 MILES NORTHWEST OF JERUSALEM...OR 20 MILES NORTH OF MORRILTON...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... LANTY... JERUSALEM... HECTOR... CLEVELAND... CLAUDE... BROCK CREEK LAKE... BLICK... SCOTLAND... COGLESVILLE... CENTER RIDGE... BEVERAGE TOWN... APPLETON... WILLS MTN... WILDCAT MTN... WHITE OAK MTN... WALNUT GROVE... TAR KILN MTN... TACKETT MTN... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3530 9292 3547 9300 3560 9258 3536 9249 TIME...MOT...LOC 1850Z 247DEG 28KT 3543 9282 $$ 44
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 24, 12:56 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 24, 12:56 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1256 PM CDT SUN APR 24 2011 .AVIATION... TOUGH FORECAST FOR THE NEXT 24 HOURS. A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE NORTHERN PART OF THE STATE OVER THE 18Z TAF PERIOD. KHRO AND KBPK SHOULD REMAIN IN THE VICINITY OF THE FRONT... THROUGH THE PERIOD AND NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO AFFECT THOSE SITES THROUGH THE PERIOD. AS A RESULT...KEPT THOSE SITES IN MVFR OR IFR CONDITIONS. FURTHER SOUTH...KLIT AND KHOT MAY GET IN ON THE ACTION BETWEEN 20Z AND 00Z THIS EVENING SO HAVE A TEMPO GROUP FOR TSRA DURING THAT TIME. KPBF AND KLLQ SHOULD REMAIN MOSTLY VFR WITH SOUTHERLY AND SCT-BKN VFR CLOUDS. SOME MVFR CIGS MAY CREEP IN TO THOSE STATIONS NEAR THE END OF THE PERIOD THOUGH. && PREV DISCUSSION... /ISSUED 522 AM CDT SUN APR 24 2011/ SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT THE STAKES JUST KEEP GOING UP AS FAR AS THE FLOOD POTENTIAL ACROSS THE STATE. NORTHERN ARKANSAS WILL BE THE FIRST PROBLEM AREA...WITH ONE TO MORE THAN THREE INCHES OF RAIN ALREADY...AND ANOTHER TWO TO FOUR INCHES COMING. THERE IS A FLASH FLOOD WATCH THROUGH TONIGHT FOR THE NORTH...AND BUMPED UP THE WORDING TO STRESS SERIOUS FLOODING POSSIBLE. WOULD FULLY EXPECT TO HAVE HIGH WATER RESCUES AND ROAD CLOSURES IN PARTS OF THE NORTH. THE BAD NEWS IS THAT IT IS NOT OVER. THE STALLED FRONT FOCUSING ALL THE RAIN IN THE NORTH WILL DRIFT SOUTHWARD THE NEXT COUPLE OF DAYS STORM SYSTEMS FORM ALONG THE BOUNDARY. PRECIPITATION WILL BECOME WIDESPREAD AND HEAVY MONDAY AND TUESDAY...WITH MORE FLASH FLOODING/SOME RIVER FLOODING EXPECTED. QPF THROUGH EARLY WEDNESDAY CALLS FOR WIDESPREAD 4 TO 6 INCH AMOUNTS ACROSS ARKANSAS...AND LOCALLY OVER 8 INCHES. WHILE THIS CAN BE TAKEN AS A GOOD THING CONSIDERING EXISTING LONG TERM DROUGHT CONDITIONS...IT IS NOT SO GOOD THAT THE RAIN WILL ALL COME AT ONCE. IN THE END...THIS COULD BE A MAJOR HIGH WATER EVENT. ALONG WITH THE RAIN WILL COME A SIGNIFICANT SEVERE WEATHER EPISODE... ESPECIALLY MONDAY. THIS IS WHEN THE FRONT WILL MAKE ITS FIRST DIVE TO THE SOUTH IN VERY WARM/MOIST/UNSTABLE AIR. THERE WILL BE PLENTY OF ENERGY TO PLAY WITH...AND SEVERE STORMS WILL BE LIKELY. THE RAIN/SEVERE WEATHER WILL FINALLY EXIT WITH THE FRONT LATE ON WEDNESDAY...WITH DRIER AND COOLER AIR BEHIND THE FRONT ON THURSDAY. LONG TERM...THURSDAY THROUGH SATURDAY SYSTEM THAT WILL PLAGUE THE AREA THROUGH THE SHORT TERM WILL BE EAST OF THE STATE BY THURSDAY. HIGH PRESSURE WILL MOVE INTO THE REGION...WITH DRIER AIR RETURNING. SOUTHERLY FLOW WILL RETURN TO THE STATE FRIDAY...WITH MOISTURE RETURNING AHEAD OF THE NEXT SYSTEM FOR SATURDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE EXTENDED... WITH HIGHS IN THE 70S TO THE LOWER 80S. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 77 66 78 63 / 60 50 70 80 CAMDEN AR 86 68 83 67 / 20 20 50 50 HARRISON AR 68 63 77 57 / 100 80 80 70 HOT SPRINGS AR 82 68 80 66 / 30 30 70 60 LITTLE ROCK AR 83 68 83 66 / 30 30 60 70 MONTICELLO AR 85 68 85 68 / 10 10 40 50 MOUNT IDA AR 80 66 79 65 / 40 40 80 60 MOUNTAIN HOME AR 68 62 79 58 / 100 70 80 70 NEWPORT AR 80 67 80 65 / 40 40 60 90 PINE BLUFF AR 85 66 84 67 / 20 20 50 60 RUSSELLVILLE AR 81 65 80 62 / 60 50 80 60 SEARCY AR 81 65 76 65 / 30 30 60 80 STUTTGART AR 85 67 83 67 / 30 20 50 70 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BAXTER-BOONE- FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. && AVIATION...64
Hazardous weather outlook, Apr 24, 5:00 AM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN APR 24 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE NORTHWEST HALF OF THE STATE TODAY...AS A FRONTAL BOUNDARY REMAINS ACROSS NORTHERN ARKANSAS. DUE TO THE LARGE AMOUNT OF MOISTURE ACROSS THE STATE...HEAVY RAINFALL WILL BE A CONCERN. MANY AREAS ACROSS NORTHERN ARKANSAS HAVE ALREADY RECEIVED OVER 2 INCHES OF RAINFALL...AND WITH AT LEAST TWO MORE INCHES EXPECTED TODAY AND TONIGHT...FLASH FLOODING WILL BE A CONCERN. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN ARKANSAS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN AND WESTERN ARKANSAS THIS AFTERNOON AND TONIGHT. THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND ISOLATED TORNADOES...MAINLY NORTH OF A LINE FROM GLENWOOD...TO CONWAY...TO NEWPORT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE SOUTHERN PLAINS MONDAY...WITH A WARM FRONT MOVING NORTH OF THE STATE. AS THE COLD FRONT MOVES SOUTHEAST...STRONG TO SEVERE STORMS WILL POSSIBLE MONDAY...WITH A MODERATE RISK OF SEVERE WEATHER. AGAIN...THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES ACROSS THE ENTIRE AREA. THIS SCENARIO WILL BE REPEATED TUESDAY...AS THE FRONT WILL REMAIN OVER THE STATE. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL ONLY INCREASE WITH TIME. THE AREAS WITH THE GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT SEVERAL DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE...BUT THE CONCERN WILL SHIFT SOUTH AS THE FRONT MOVES ACROSS THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Special weather statement, Apr 24, 11:24 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1124 AM CDT SUN APR 24 2011
ARZ012-021-022-241725-
JOHNSON AR-NEWTON AR-POPE AR-
1124 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON...NORTHERN POPE
AND NEWTON COUNTIES UNTIL 1230 PM CDT...
AT 1124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES WEST OF WOLF PEN REC AREA...OR 16 MILES
NORTHEAST OF OZARK...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
SAND GAP... WALNUT...
UPPER BUFFALO WILDERNESS AREA... ROSETTA...
PRUITT... PIERCETOWN... MOORE...
MINERAL SPGS REC AREA... JASPER...
HORSEHEAD LAKE... DILLEN... DEVILS KNOB...
CARVER... BERTHA... YALE...
WAYTON... VENDOR... SWAIN...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3610 9302 3567 9294 3552 9370 3577 9370
3578 9369 3577 9353 3579 9352 3588 9353
3589 9350 3594 9349 3605 9328
TIME...MOT...LOC 1624Z 246DEG 30KT 3569 9366
44Special weather statement, Apr 24, 1:02 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 102 PM CDT SUN APR 24 2011 ARZ030-037-241850- LOGAN AR-SCOTT AR- 102 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND SCOTT COUNTIES UNTIL 145 PM CDT... AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BEAUCHAMP...OR 12 MILES SOUTHWEST OF WALDRON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WALDRON... OLIVER... MORGAN SPRINGS... LAKE HINKLE... CARDIFF... BOONEVILLE... BEAUCHAMP... WINFIELD... IONE... HON... GRAYSON... ELM PARK... CAUTHRON... CAROLAN... WHITE OAK MTN... WALKER MTN... WALDRON MUNI ARPT... WALDRON LAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3520 9392 3501 9373 3471 9426 3485 9440 TIME...MOT...LOC 1803Z 232DEG 25KT 3484 9424 44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:43 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Newton | 47 min |
| Apr 23, 7:57 PM CDT | Tornado Warning | LZK | Newton | 48 min |
| Apr 23, 8:42 PM CDT | Tornado Warning | LZK | Marion, Newton, Searcy | 48 min |
| Apr 23, 9:26 PM CDT | Tornado Warning | LZK | Baxter, Marion, Searcy, Stone | 24 min |
| Apr 23, 10:25 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 3 hr |
| Apr 24, 1:56 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 24, 4:48 AM CDT | River Flood Advisory | LZK | Fulton, Sharp | 36 hr |
| Apr 24, 5:04 AM CDT | River Flood Advisory | LZK | Clay | 36 hr |
| Apr 24, 9:04 AM CDT | River Flood Advisory | LZK | Searcy | 36 hr |
| Apr 24, 9:06 AM CDT | River Flood Advisory | LZK | Izard, Stone | 36 hr |
| Apr 24, 9:08 AM CDT | River Flood Advisory | LZK | Independence | 36 hr |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Clay | 12 days |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 3 days |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 5 days |
| Apr 24, 10:42 AM CDT | Flash Flood Warning | LZK | Boone, Newton | 3 hr |
| Apr 24, 11:24 AM CDT | Special Weather Statement | LZK | Johnson, Newton | 61 min |
| Apr 24, 11:36 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 39 min |
| Apr 24, 12:05 PM CDT | Tornado Warning | LZK | Johnson, Logan, Newton, Pope | 25 min |
| Apr 24, 12:07 PM CDT | Tornado Warning | LZK | Johnson, Newton, Pope | 23 min |
| Apr 24, 12:13 PM CDT | Severe Thunderstorm Warning | LZK | Newton | 47 min |
| Apr 24, 12:20 PM CDT | Tornado Warning | LZK | Newton, Searcy | 25 min |
| Apr 24, 12:28 PM CDT | Tornado Warning | LZK | Conway, Johnson, Pope, Searcy, Van Buren | 47 min |
| Apr 24, 12:43 PM CDT | Tornado Warning | LZK | Marion, Newton, Pope, Searcy, Van Buren | 18 min |
| Apr 24, 1:02 PM CDT | Special Weather Statement | LZK | Scott | 48 min |
| Apr 24, 1:04 PM CDT | River Flood Warning | LZK | Independence, Jackson | 22 days |
| Apr 24, 1:14 PM CDT | Tornado Warning | LZK | Conway, Pope, Searcy, Van Buren | 46 min |
| Apr 24, 1:23 PM CDT | Severe Thunderstorm Warning | LZK | Pope | 37 min |
| Apr 24, 1:32 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 43 min |
| Apr 24, 1:36 PM CDT | Special Weather Statement | LZK | Logan | 44 min |
| Apr 24, 1:43 PM CDT | Tornado Warning | LZK | Baxter, Fulton, Izard, Sharp, Stone | 47 min |
| Apr 24, 1:55 PM CDT | Tornado Warning | LZK | Cleburne, Searcy, Stone, Van Buren | 16 min |
| Apr 24, 2:11 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Van Buren | 41 min |
| Apr 24, 2:22 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 23 min |
| Apr 24, 2:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 43 min |
| Apr 24, 2:32 PM CDT | Tornado Warning | LZK | Cleburne, Stone, Van Buren | 43 min |
| Apr 24, 2:41 PM CDT | Special Weather Statement | LZK | Pope, Yell | 44 min |
| Apr 24, 2:50 PM CDT | Special Weather Statement | LZK | Faulkner | 45 min |
| Apr 24, 3:06 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 24 min |
| Apr 24, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Stone, Van Buren | 51 min |
| Apr 24, 3:11 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 19 min |
| Apr 24, 3:29 PM CDT | River Flood Warning | LZK | Searcy | 68 hr |
| Apr 24, 3:29 PM CDT | River Flood Warning | LZK | Izard, Stone | 3 days |
| Apr 24, 3:31 PM CDT | River Flood Warning | LZK | Independence | 4 days |
| Apr 24, 3:37 PM CDT | Special Weather Statement | LZK | Sharp | 48 min |
| Apr 24, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, White | 38 min |
| Apr 24, 3:56 PM CDT | Special Weather Statement | LZK | Sharp | 44 min |
| Apr 24, 4:03 PM CDT | Special Weather Statement | LZK | Cleburne | 47 min |
| Apr 24, 4:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 47 min |
| Apr 24, 4:25 PM CDT | Flash Flood Watch | LZK | Arkansas, Clark, Cleburne, Cleveland, Conway, Dallas and 17 more | 68 hr |
| Apr 24, 4:48 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 42 min |
| Apr 24, 4:54 PM CDT | Tornado Warning | LZK | Independence, Jackson | 23 min |
| Apr 24, 5:12 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 22 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.